# SDR ASOA201910151106

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 39,725 hours, 30,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE EMERGENCY EXIT MARKER FOR LT ESCAPE HATCH WAS NOT ILLUMINATING.  MX REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT AC/DC INVERTER WITH OPERATIONAL CHECKED GOOD.
